Access count of this item: 298

Files in This Item:
File Description SizeFormat 
0769-11.pdf1.17 MBAdobe PDFView/Open
Title: 遷移における形の選択(流体力学におけるトポロジーの問題)
Authors: 水島, 二郎  KAKEN_name
Author's alias: Mizushima, Jiro
Issue Date: Nov-1991
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 769
Start page: 131
End page: 141
URI: http://hdl.handle.net/2433/82344
Appears in Collections:Problems of Topology in the Fluid Dynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.